# SDR SIMA20150602002

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 29,331 hours, 25,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166191
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 2 VLV CLOSED, MSG ON EICAS WHILE AIRBORN.  TRIED TO RESET & MAKES A BURBLING SOUND & THEN CLOSES AGAIN.  ITEM DEFERRED IAW MEL 21-29.  REPLACED DUCT ON RT PACK IAW ETN EMM-21-056.  OPERATIONS CHECKED GOOD IAW AMM 21-50-00.  MEL RESTORED.
